# SDR JJBA20170801003

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 34,656 hours, 45,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERIOR SKIN, BOTTOM AFT CORNER OF THE CARGO DOOR OPENING.  REPAIR AS REQUIRED.  CORROSION REMOVED AND AREA TREATED PRIMED AND PAINTED.
